# SDR SWIA2021072659748

- Difficulty date: July 12, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 41,217 hours, 35,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED DAMAGE TO THE FUSELAGE SKIN BETWEEN FS 265.00 - FS 280.00 BETWEEN STR 25L AND STR 26L   (FILED CLOSED)    REPAIRED DAMAGE TO FUSELAGE SKIN BETWEEN FS265.00 - FS280.00 AND STR24L - STR25R IN REF TO REO 601R-53-11-3715, REV--, DATED 2021-07-21. COPLIED WITH TASK CARD 51-900-1003-SKY AND M-337
